Q. I fell sick on a trip abroad. What should I do?

Answered by
Dr. Salah Saad Shoman
and medically reviewed by iCliniq medical review team.
Published on Oct 08, 2017

Hi doctor,

I am currently abroad on a trip. Suddenly, I got cold sweats, headaches, and phlegmy coughs. I then puked and got mostly better. I just saw blood in my stool, but I feel fine now. What to do?

Dr. Salah Saad Shoman

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

I have gone through your question and understood your concerns.

  • Probably, you are suffering from gastroenteritis. That has caused the vomiting and the bloody stools. It is mostly due to a protozoal infection. So, I suggest you take Flagyl two tablets three times daily for five days.
  • If you experience nausea or vomiting again, then you can use Metoclopramide (Primperan) when needed.
  • A phlegmy cough could be due to a weather change. So, you can take an antihistamine such as Cetirizine once daily before going to bed.
  • For the headache, you can use Ibuprofen tablets when needed. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


I am throwing up since morning. What could be causing this?

Query: Hello doctor, I started throwing up this morning and it has been continuous throughout the day accompanied by stomach ache and diarrhea. I am pretty sure I just ate something bad but I called into work and they said I need a doctor's note to return back to work and I could use an online doctor for ...  Read Full »

What is the remedy for gas trouble, stomach bloating and loose stools?

Query: Hello doctor, I am a 43-year-old woman with symptoms of gas, major stomach bloating and loose stools for the past three days. I started to take Azee 500 two days ago because that is what I had at home but it has not resolved yet. Please help me.  Read Full »

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.